CSpace

Browse/Search Results:  1-10 of 20 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
基于Shapley值法的快递自提补贴价格研究 期刊论文
系统工程理论与实践, 2018, 卷号: 038, 期号: 003, 页码: 687
Authors:  周永圣;  曲冲冲;  李伯昊;  刘淑芹;  王珏
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
基于中医诊疗新工具的辨证论治智能计算系统的研发路径 期刊论文
中医杂志, 2018, 卷号: 059, 期号: 014, 页码: 1175
Authors:  孙喜灵;  姜伟炜;  李有根;  林霞;  丁宝刚;  刘卓军;  黄冲;  张永光;  张涛
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
The Fucik spectrum of Schrodinger operator and the existence of four solutions of Schrodinger equations with jumping nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 10, 页码: 7000-7097
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Schrodinger equation  Minimax principle  Morse theory  Maximum principle  Exact homology sequences  
Multiple solutions for a class of semilinear elliptic problems via Nehari-type linking theorem 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 2, 页码: 14
Authors:  Li, Chong;  Liu, Yanyan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
NONTRIVIAL SOLUTIONS AND VARIATIONAL CHARACTERS OF POSITIVE HOMOGENEOUS ELLIPTIC EQUATION 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2017, 卷号: 18, 期号: 7, 页码: 1265-1277
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Solvability  elliptic equation  Morse theory  reduced functional  
Gaps of consecutive eigenvalues of Laplace operator and the existence of multiple solutions for superlinear elliptic problem 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2016, 卷号: 271, 期号: 2, 页码: 245-263
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
New homological linking theorem  The gaps of consecutive eigenvalues  The fourth nontrivial solution  Ambrosetti-Rabinowitz condition  
关于临界点理论的几个注记 期刊论文
中国科学数学, 2016, 卷号: 46, 期号: 5, 页码: 579
Authors:  李翀;  李树杰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
基于基差角度的中国铜期货动态套保策略研究 期刊论文
管理科学学报, 2012, 卷号: 015, 期号: 006, 页码: 49
Authors:  陈冲;  刘向丽;  徐山鹰;  汪寿阳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
单阶段R&D项目与有价证券投资组合优化的情景生成模型 期刊论文
系统工程理论与实践, 2012, 卷号: 032, 期号: 008, 页码: 1639
Authors:  陈丽华;  尹伟力;  房勇;  陈冲
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
THE QUANTITATIVE ANALYSIS ON THE FUCIK SPECTRUM AND SOLVABILITY OF JUMPING NONLINEAR PROBLEMS 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2011, 卷号: 13, 期号: 2, 页码: 293-308
Authors:  Li, Chong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Quantitative description  Fucik spectrum  several technical conditions  isomorphism  applications